Neurology Community
Hot flashes on soles of feet
About This Community:

This forum is for questions and support regarding neurology issues such as: Alzheimer's Disease, ALS, Autism, Brain Cancer, Cerebral Palsy, Chronic Pain, Epilepsy, Headaches, MS, Neuralgia, Neuropathy, Parkinson's Disease, RSD, Sleep Disorders, Stroke, Traumatic Brain Injury.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Hot flashes on soles of feet

Not sure what category to put this under. The soles of my feet recently started having hot flashes. It sounds crazy and there is little information on the Internet about this. It varies between a warm sensation moving up the bottom of my foot from my heel to the ball, to hot like a lighter is being run across the bottom. I am not sure if this is anything other than exhaustion because I have been under a lot of stress lately. My husband is home from being hospitalized and I homeschool 4 kids. I am not sure is these other symptoms are all tied together but I will mention them.
For 2 years I have had dyshidrodic eczema on my right hand that steroids never completely touch. My right knee feels itchy to the bone sometimes and there is no relief. And recently my heart feels as though it is beating really hard.
I am only 28 yo. I have considered Celiacs due to the hand and trouble I have with bowel. I am not sure what else to think. I am just worried about my feet because this is so unusual.

Thank you for any help!
I have been to a dr about the hand and knee, they just hand me a script to a psychologist and have never looked at my knee or MRI'd it, etc. I do not have a Dr. until August to ask about the heart and feet,

Thanks again!
Related Discussions
2 Comments Post a Comment
Blank
1093617_tn?1279305602
Hi, Thank you for your question. Most likely your symptoms could be due to injury to a nerve, pressure on spinal or peripheral nerves (neuropathy), vitamin deficiency, lack of blood supply due to cholesterol plaque from atherosclerosis in the extremities, viral infection and use of certain medications.  In addition, atherosclerosis can also cause pain, numbness, and tingling while walking and they can also reduce blood supply and lead to numbness. Please consult your doctor to get all these possibilities evaluation in your case for further assessment. Hope this helps.

Blank
Avatar_f_tn
Thank you for answering! I will be able to see a Dr. in August and I will bring a print out of your note.

Bless you for helping people online!
Amanda
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Neurology Answerers
620923_tn?1416285879
Blank
selmaS
Allentown, PA
338416_tn?1413581329
Blank
jensequitur
Fort Worth, TX
352007_tn?1372861481
Blank
LisaJF
1780921_tn?1416842066
Blank
flipper336
Chandler, AZ
10389859_tn?1409925468
Blank
Foggy2
Avatar_m_tn
Blank
Ball123